MAUDE Adverse Event Report: MMJ SA DE CV(USD) MON-A-THERM; STETHOSCOPE, ESOPHAGEAL, WITH ELECTRICAL CONDUCTORS

MMJ SA DE CV(USD) MON-A-THERM; STETHOSCOPE, ESOPHAGEAL, WITH ELECTRICAL CONDUCTORS
Model Number 90049
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the unit failed to interface correctly with other device leading in a temperature cooler that the set patient's temperature.It was stated that they switch off the other device but the patient's temperature did not rise.There was no reported patient outcome.
 
Additional Manufacturer Narrative
Evaluation summary: one sample of temperature probe was received for evaluation.A functional test was performed on the thermistor, using the liquid bath.Isotech hyperion 936 calibration number 14310, the sample thermistor was peeled from the plastic sheath and submerged into the oil of the bath at 37.003 celsius degrees.The thermistor was connected to the digital multimeter to test its resistance in the bath.The reading of the multimeter was 1.3548 kohms which is within specification.According to the material specification, no failure mode was observed in the received sample since met with the product specifications and no corrective actions are required.Information has been added to the database and trends will continue to be monitored.Medtronic, inc.(medtronic) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Medtronic objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
MON-A-THERM
Common Device Name
STETHOSCOPE, ESOPHAGEAL, WITH ELECTRICAL CONDUCTORS
Manufacturer (Section D)
MMJ SA DE CV(USD)
ave henequen no 1181 desarrol
ciudad juarez,mx 32590
MX  32590
MDR Report Key8300909
Report Number2936999-2019-00088
Device Sequence Number1650119
Product Code BZT
UDI-Device Identifier30884521031740
UDI-Public30884521031740
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K811862
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2021
Device Model Number90049
Device Catalogue Number90049
Device Lot Number16F0730JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2019
Initial Date Received by Manufacturer 01/11/2019
Supplement Date Received by Manufacturer02/13/2019
Initial Report FDA Received Date02/04/2019
Supplement Report FDA Received Date03/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1